MAUDE Adverse Event Report: BIOMERIEUX SA ETEST® CEFTAROLINE

BIOMERIEUX SA ETEST® CEFTAROLINE
Model Number 537540
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomérieux of an "odd result" associated with etest® ceftaroline cpt 32 us b30 (reference 537540).The issue came up during testing of a quality control sample.Another test from a different lot was opened and the test run appropriately.There is no patient involved this event occurred during a quality control test.An internal biomérieux investigation will be initiated.
 
Additional Manufacturer Narrative
This investigation was initiated due to an odd result with etest ceftaroline cpt 32 us b30 ref 537540 and staphylococcus aureus atcc 29213.Given that the customer could not provide biomerieux with the lot numbers he used, the batches sent to this customer were searched internally.In conclusion, no batches of this reference 537540 have been sent to this customer since january 2014.The shelf life of this reference being two years, it's impossible for the customer to have used a non-expired lot.Because of this, no further investigation will be performed.

Brand Name
ETEST® CEFTAROLINE
Common Device Name
ETEST® CEFTAROLINE
Manufacturer (Section D)
BIOMERIEUX SA
te, 3 route de port michaud
38390 la balme-les-grottes
FR 
MDR Report Key6921539
Report Number3002769706-2017-00290
Device Sequence Number851675
Product Code JWY
UDI-Device Identifier03573026261658
UDI-Public03573026261658
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number537540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer11/06/2017
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1